# SDR AALA201906219018

- Difficulty date: June 19, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 16,127 hours, 4,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 27H4995
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDOW DELAMINATING NEXT TO CENTER POST.  REPLACED THE WINDSHIELD PER TASK CARD 56-94-01.
